My husband has a pacemaker and is taking beta blockers. So recently his betas have been giving him terrible stomach pain. I mean doubled over in pain about 20 min after he takes it.Even if he takes it with food. He had ulcers in the past and said it feels like that. My question is do any beta blockers come in the form of a patch like a nicotine patch type of thing? Or are any particular beta blockers easier on the stomach? Someone told me Bistolic has an enteric coating.He has to have the meds and the docs just keep telling him it's acid reflux and giving him PPI's which aren't helping. Also does anyone know if Sucralfate would help with this problem? I would appreciate anyone who has ahd any experience with betablocker problems could just even comment. I'm really losing it, there's nothing worse than watching someone you love suffer and not being able to do anything to help them. Thanks.